menuicon

Research

Research Publications for 1976

Links:
General information
Search the database
Back one year
Forward one year
Preprints
Publications for 2016
Publications for 2015
Publications for 2014
Publications for 2013
Publications for 2012
Publications for 2011
Publications for 2010
Publications for 2009
Publications for 2008
Publications for 2007
Publications for 2006
Publications for 2005
Publications for 2004
Publications for 2003
Publications for 2002
Publications for 2001
Publications for 2000
Publications for 1999
Publications for 1998
Publications for 1997
Publications for 1996
Publications for 1995
Publications for 1994
Publications for 1993
Publications for 1992
Publications for 1991
Publications for 1990
Publications for 1989
Publications for 1988
Publications for 1987
Publications for 1986
Publications for 1985
Publications for 1984
Publications for 1983
Publications for 1982
Publications for 1981
Publications for 1980
Publications for 1979
Publications for 1978
Publications for 1977
Publications for 1975
Publications 1947–74

Books

A1. Gagen TM: Topics in Finite Groups. London Mathematical Society Lecture Notes Series, 16 Cambridge University Press, 1976. MR53:10910

A1. Seneta E: Regularly Varying Functions. Lecture Notes in Mathematics, 408 Springer, Berlin, 1976, (Russian edition: 1985). MR0453936

Journal Articles

C1. Choo KG: Whitehead groups of certain semidirect products of free groups II. Nanta Mathematica, 9 (1976), no.2, 138–140. MR56:5719

C1. Conlon SB: \(p\)-groups with an abelian maximal subgroup and cyclic center. Journal of the Australian Mathematical Society, (Series A), 22 (1976), 221–233. MR55:490

C1. Dancer EN: A note on a nonlinear elliptic eigenvalue problem. Bulletin of the Australian Mathematical Society, 12 (1976), 399–405.

C1. Dancer EN: A note on a paper of Fučík and Nečas. Mathematische Nachrichten, 73 (1976), 151–153. MR55:1042

C1. Dancer EN: Boundary value problems for weakly nonlinear ordinary differential equations. Bulletin of the Australian Mathematical Society, 15 (1976), 321–328. MR55:3389

C1. Dimca A: Topologia intersectiilor complete I. Studii şi Cercetări Matematice. Mathematical Reports, 28 (1976), 635–643. MR0429931

C1. Dubuc S and Seneta E: The local limit theorem for the Galton-Watson process. The Annals of Probability, 4 (1976), 490–496. MR53:9402

C1. Durrant CJ, Grossmann-Doerth U and Kneer FJ: The sun's chromospheric velocity field as inferred from the Ca II K line. Astronomy and Astrophysics, 51 (1976), 95–99.

C1. Fackerell ED and Suffern KG: The structure and dynamic instability of isothermal relativistic star clusters. Australian Journal of Physics, 29 (1976), 311–328.

C1. Field MJ: Singularity and equivariant dynamical systems. Astérisque, 40 (1976), 67–78. MR0448433

C1. Field MJ: Transversalité dans les \(G\)-variétiés. Comptes Rendus de l'Académie des Sciences, Série I. Mathématique, 282 (1976), 115–117. MR53:9249

C1. Fraser WB: Orthogonality relation for the Rayleigh-Lamb modes of vibration of a plate. Journal of the Acoustical Society of America, 59 (1976), 215–216.

C1. Green JA, Lehrer GI and Lusztig G: On the degrees of certain group characters. The Quarterly Journal of Mathematics. Oxford, Second Series, 27 (1976), 1–4. MR52:14026

C1. Herb RA and O'Brian NR: A characterization of semisimple, unipotent and regular elements in a reductive algebraic group. The Bulletin of the London Mathematical Society, 8 (1976), 233–238. MR56:15786

C1. Howlett RB: Some irreducible characters of groups with \(BN\) pairs. Journal of Algebra, 39 (1976), 571–592. MR54:388

C1. Hutchinson TP: Statistical aspects of injury severity. Part I: Comparison of two populations when there are several grades of injury. Transportation Science, 10 (1976), 269–284.

C1. Hutchinson TP: Statistical aspects of injury severity. Part II: The case of several populations but only three grades of injury. Transportation Science, 10 (1976), 285–299.

C1. Hutchinson TP: Combining two-tailed rank-correlation statistics. Applied Statistics, Series C, 25 (1976), 21–25. (Journal of the Royal Statistical Society)

C1. Ketter TA and Lehrer GI: On conjugacy classes in certain isogenous groups. Bulletin of the Australian Mathematical Society, 14 (1976), 371–377. MR55:3106

C1. Lai KF: On the Tamagawa number of quasi-split groups. Bulletin of the American Mathematical Society, 82 (1976), 300–302. MR53:5483

C1. Levingston RW and Taylor DE: The theorem of Marggraff on primitive permutation groups which contain a cycle. Bulletin of the Australian Mathematical Society, 5 (1976), 125–128. MR54:12870

C1. McMullen JR and Price JF: Rudin Shapiro sequences for arbitrary compact groups. Journal of the Australian Mathematical Society, (Series A), 22 (1976), 421–430. MR55:6117

C1. Monro GP: Hilbert and Gödel : the recent history of the axiomatic method. The Australian Mathematics Teacher, 32 (1976), 103–106.

C1. Pearson KR and Taylor DE: Groups subnormal in the units of their modular group rings. Proceedings of the London Mathematical Society, Third Series, 3 (1976), 313–328. MR55:13134

C1. Pentony S and Seneta E: Partition of the genotypic variance and mean fitness change for autopolyploids. Biometrische Zeitschrift, 18 (1976), 301–311. MR56:11079

C1. Quine MP: Bounds for the extinction probability of a simple branching process. Journal of Applied Probability, 13 (1976), 9–16. MR52:15714

C1. Quine MP: Asymptotic results for estimators in a subcritical branching process with immigration. The Annals of Probability, 4 (1976), 319–325. MR53:4417

C1. Richardson JS: Primitive idempotents and the socle in group rings of periodic abelian groups. Compositio Mathematica, 32 (1976), 203–223. MR53:13370

C1. Robinson J: Estimated of parameters for a model of transmitter release at synapses. Biometrics, 32 (1976), 61–68.

C1. Seneta E: On a functional equation with asymptotically unique continuous solutions. Aequationes Mathematicae, 14 (1976), 456–459.

C1. Seneta E: Some supplementary notes on one-type continuous-state branching processes. Zeitschrift für Wahrscheinlichkeitstheorie verw. Gebiete, 34 (1976), 87–89. MR0397913

C1. Seneta E: On a contribution of Cauchy to linear regression theory. Annales de la Societé Scientifique de Bruxelles, Série I. Sciences Mathématiques, Astronomiques et Physiques, 90 (1976), 229–235. MR55:6714

C1. Seneta E: The condition of truncations of a stochastic matrix. Communications in Statistics. Theory and Methods, B5 (1976), 144–145.

C1. Suffern KG and Fackerell ED: The dynamic instability of isothermal relativistic star clusters. Astrophysical Journal, 203 (1976), 477–480.

C1. Wehrhahn KH: A Theorem on Nilpotent Groups with Restricted Embeddings. Proceedings of the American Mathematical Society, 54 (1976), 55–56. MR52:8248

Conference Proceedings

E1. Cannon JJ (1976) A draft description of the group theory language Cayley. Proceedings of the 1976 ACM Symposium on Symbolic and Algebraic Computation, Yorktown Heights, N.Y., August 1976, Jenks RD (ed.) , Assoc. Comp. Mach., New York, 66–84.

E1. Cannon JJ (1976) On the teaching of mathematics for the social sciences. Proceedings of a Conference on Mathematics needed for Particular Social Sciences, Canberra, May 1974, Australian Academy of Social Sciences, 228–237.

E1. Field MJ (1976) Several Complex Variables. Proc. of summer school on complex analysis, IAEA, Vienna, 234–253.

E1. Lehrer GI (1976) Some incidence structures of maximal rank. Combinatorial Mathematics IV. Proceedings of the 4th Australian Conference (Adelaide, 1975), Lecture Notes in Mathematics, Springer, 560, 132–135. MR55:8206

E1. Seneta E (1976) The principle of random union of gametes in a finite population. Combinatorial Mathematics IV. Proceedings of the 4th Australian Conference (Adelaide, 1975), Lecture Notes in Mathematics, Springer, Berlin, 560, 215–219. MR0429171

Unpublished Conference Proceedings

UN. Gibson WG Quantum corrections to fluid properties. Statistical Mechanics Meeting, Melbourne University (May, 1976) .

UN. Mack JM Patterns in the hyperbolic plane. 6th Biennial Conference, AAMT, Perth 1976 .